MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC FUSION 6MM-40CM SUPP PERIPHERAL GRAFT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

MAQUET CARDIOVASCULAR LLC FUSION 6MM-40CM SUPP PERIPHERAL GRAFT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number FUSION 6MM-40CM SUPP PERIPHERAL GRAFT
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes No Patient Involvement (2645); Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trackwise id # (b)(4).Since the device is not available to be returned to us, a technical evaluation cannot be performed.Per our standard sop's, all events are tracked and trended to determine whether or not any trends develop.
 
Event or Problem Description
This is notice of a potential product quality complaint received during market research study 16755 conducted by incrowd.Reporter id: 16755 - 2045178 q4: (when performing anastomosis, does the thread glide through the graft with ease?)a: acceptable comment: sometimes the prosthesis is difficult to pierce no patient involvement.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Trackwise # (b)(4).Analysis of production for ship history conducted: (3331/213/67) a lot history record review was completed for lots 25150268 and 25151894 the last 2 lots shipped prior to the event/aware date.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.

Brand Name
FUSION 6MM-40CM SUPP PERIPHERAL GRAFT
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
MDR Report Key10406991
Report Number2242352-2020-00714
Device Sequence Number2403785
Product Code DSY
UDI-Device Identifier00384409005690
UDI-Public00384409005690
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryGM
PMA/510(K) Number
K131778
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFUSION 6MM-40CM SUPP PERIPHERAL GRAFT
Device Catalogue NumberFUSION VASCULAR GRAFT
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 07/24/2020
Supplement Date Received by Manufacturer10/29/2021
Initial Report FDA Received Date08/14/2020
Supplement Report FDA Received Date11/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1